# SDR CALA0500449

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 24,774 hours, 8,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLOOR STRUCTURE T-CAP (FLOOR SUPPORT) CORRODED AT STA 328, RBL 64.  REPAIRED IAW ECRA 5321-01326.
